Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The evolution operator approach to functional-differential equations with delay

Author: Wolfgang M. Ruess
Journal: Proc. Amer. Math. Soc. 119 (1993), 783-791
MSC: Primary 34K30; Secondary 34G20, 47H15, 47N20
MathSciNet review: 1154248
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The nonlinear nonautonomous functional differential equation $ \dot x(t) \in B(t)\,x(t) + F(t,{x_t}),\;t \geqslant s,\,{x_s} = \varphi $, is considered. The representation of the solution to this equation via the associated evolution operator is extended from the single-valued case to the general case of multivalued operators $ B(t)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K30, 34G20, 47H15, 47N20

Retrieve articles in all journals with MSC: 34K30, 34G20, 47H15, 47N20

Additional Information

PII: S 0002-9939(1993)1154248-8
Keywords: Functional differential equations with delay, stability, nonlinear accretive operators, nonlinear evolution systems
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia